Yaz and Heart Attacks

There are many side effects associated with the prescription birth control medication, Yaz. Some of these side effects are mild and some are more serious. The most severe of these side effects is a heart attack. Anyone taking Yaz or any other prescription medication should do what it takes to keep up a lifestyle that is healthy, not just for the sake of  health in general, but because all drugs come with the possibility of complications. Each person who takes Yaz will experience some side effects, but there are women who are more likely to experience a serious health problem. One of these is a heart attack.

The symptoms related to the illnesses and heart attacks brought on by the use of Yaz are:

  • Chest pain
  • Acid reflux or heartburn
  • Abdominal pain
  • Dizziness
  • Difficulty breathy and tightness in the chest
  • Sweating and an increase in body temperature
  • Dizziness
  • Fainting
  • Lightheadedness
  • Weakness in the arms or legs
  • Severe pain in the upper part of the body, including the back and the face
  • Nausea, vomiting, diarrhea
  • Fatigue

Anyone taking Yaz should consult a physician right away if they experience any of these symptoms. While these might be mild side effects of Yaz, they could also be warning signs of something more serious. Any affect that prescription drugs have on the person taking them can depend on their medical history. Combinations of drugs or use of alcohol or tobacco can also influence the severity of Yaz side effects. Therefore, it is important that a prescribed user keep up a healthy lifestyle while taking Yaz. The likelihood of having a heart attack while taking Yaz is considerably higher if the user has a history of the following:

  • Other heart attacks
  • Heart disease
  • Depression
  • High blood pressure
  • High cholesterol
  • Obesity
  • Menopause
  • Smoking
  • Alcoholism

There are other factors that can influence how severe the side effects of Yaz may be such as the kinds of food and drink that are consumed by the user. For example, food containing high levels of fat, cholesterol, salt, sugar, and preservatives can add to an unhealthy lifestyle. Foods like this, along with sugary drinks or alcohol put more strain on the body and can eventually result in signs of heart issues like high blood pressure, weight gain, and lack of energy.

The symptoms of possible heart attack mentioned earlier should spur a Yaz user to seek medical attention, but if their medical history includes any of the conditions listed above, then it is essential that she seek emergency medical help. After being treated and diagnosed by a doctor, the Yaz user will be directed to change her diet, add an exercise regimen, and change prescriptions. If you have suffered a heart attack while taking Yaz, it is your right to seek compensation for your medical expenses, any wages lost, and all other debut incurred by you and your family as a result. It is not only your right but also an obligation to yourself to be compensated for your medical expenses and the pain and suffering that you and your family experienced.
 

Drug: